MAUDE Adverse Event Report: SORIN GROUP DEUTSCHLAND SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

SORIN GROUP DEUTSCHLAND SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-50
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sorin group (b)(4) manufactures the sorin centrifugal pump system with tubing clamp.The incident occurred in (b)(6).This medwatch report is being filed on behalf of sorin group (b)(4).A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.The investigation is ongoing.A follow-up report will be sent when the investigation is complete.
 
Event or Problem Description
Sorin group (b)(4) received a report that the knob of the sorin centrifugal pump system with tubing clamp did not properly control the pump speed during a procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
(b)(4) manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(6).This medwatch report is being filed on behalf of (b)(4).A livanova service representative was contacted by the customer and was informed that the encoder of the control panel did not control the pump speed.The service representative walked the customer through tightening of the knob over the phone, following which; the customer noticed that there was a grinding feel to the encoder as it was being turned.A replacement control panel was sent to the customer and replaced by the customer.The customer subsequently reported that the unit works without any issue.The replaced device has not been returned for evaluation; therefore no root cause can be determined.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP DEUTSCHLAND
lindberghstr. 25
munich, 80939
GM  80939
MDR Report Key6290076
Report Number9611109-2017-00045
Device Sequence Number11005078
Product Code DWA
UDI-Device Identifier04033817900993
UDI-Public010403381790099311150915
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-50
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2017
Supplement Date Received by Manufacturer10/31/2017
Initial Report FDA Received Date01/31/2017
Supplement Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1